Couldn't find what you looking for?

TRY OUR SEARCH!

SO i am 36 days free of methadone, and 16 days free of any opiates/drugs. most of my symptoms hav been taken care off. i began working out, eating normally, drinking lots of water, taking my supplements and am following a pretty rigourous diet. i feel pretty normal. sleep is a bit off but tolerable. now only one problem remains....my skin is Terrible. oily, breakouts, pimples, acne, you name it. i blame my breakouts mainly on the oily skin....

i guess i just wanna know how long will this last? i feel like i'm going through puberty all over again. and im 24. i started taking omega 3 but haven't seen results yet, ugh. i feel great because im sober and loving life but im so discouraged to go out and mingle, it sucks to feel great and look like sh*t. i have little to no confidence to do anything with this new found happiness.

Loading...

Hey Jim,

It's just due to the detoxification of your body and unfortunately it comes through our skin and out.  So, wash your face often.  With warm water and face cloth.  Get some non-oily face lotion and a face scrub, I like and use St.Ives apricot face scrub as I sometimes get oily skin as well and helps me.

Also, something to think about that will benefit your body greatly is juicing.  If you have a juicer and juiced everyday that is the best detoxification out there and would clear your skin problems up in no time and without any face wash or anything.  You would want to juice greens.

Hope this helps and congratulations, it's not easy what you did and you should feel powerful and confident just from this alone!  Great job it takes a strong mind to do what you have done. 

Good luck

Reply

Loading...

It's not from your oil in your skin. Long term opiate use really messes with hormones. In men it really lowers your testosterone levels. I had my blood tested on my first week of withdrawals and a again on the fourth week. I went from a 80 year old level to a 20 year old level. At 16 days clean your coming out the other side. Everyday gets even better.
Reply

Loading...

I think it’s the bodies reaction to methadone or something methadone does to the testosterone, obviously all opiates are going to slow down testosterone as well as result in things like acne on withdrawals, but the reason I say it’s the methadone is when I was coming off of methadone I had the WORST acne, like all over my face and my back. Like nothing I’ve ever had, it had a different look than my regular acne too, not only that, it looked (was) inflamed . I even had it all over my back and that was so inflamed it was actually painful to lay on during the worst of it. This symptom didn’t really start for me until like 2 weeks into the withdrawals. In general I’d say it’s the opiates but I experienced the very same thing withdrawaling off methadone, and it was never a noticeable issue with withdrawals I’ve had off more common short lasting opioids.
Reply

Loading...

I have had an opiate addiction for years and have been clean for a year with Suboxone..finally got off Suboxone and my skin has gone literally to sh*t. I feel for all those going through the same thing it's so frustrating and hard to go out and socialize...I've been trying everything I can get my hands on besides going to a dermatologist since im broke and the best thing I've found is apple cider vinegar
.dillute it in water and drink in the morning and use the same dillute for a toner on your face ...trust the process!
Reply

Loading...